# SDR 96ZZZX5202

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6344U
- Make and model: Gulstm 680FL
- Aircraft serial: 143072
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 6790246215
- Condition: Separated
- Location: Hyd Pressure
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

BIL - FLT 5011 - HYDRAULIC SYSTEM FAILURE DURING CRUISE FLIGHT FROM WOLF POINT TO BILLINGS.  HYDRAULIC PUMP PRESSURE HOSE SEPARATED AT HOSE AND FITTING ON LEFT ENGINE.  REMOVED AND REPLACED HOSE.  ENGINE RUN AND LEAK CHECK COMPLETED WITH NO FURTHER DEFECTS NOTED.  (X)
